Forums

Photo Gallery

Site map
Search
0The virtual community for English-speaking expats and Russians
  Main page   Make it home    Expat list   Our partners     About the site   FAQ
Please log in:
login:
password:
To register  Forgotten your password?   
  Survival Guide   Calendars
  Phone Directory   Dining Out
  Employment   Going Out
  Real Estate   Children
   Tuesday
   June 15
Ask the Dentist
Ask the Realtor
Survival Guide
Phone Directory
 Post a question
 Back to questions list
 Read earlier questions
Ask the Doctor
Free Medical Advice sponsored by
Got an ache or pain? Have a question about a prescription or over-the-counter drug? Looking for some FREE medical advice?
Question:
What medication will help all of the following? Mood Swings, Depression, Trouble Sleeping, Tired all the time, Hot Flashes. Wellbutrin Caused Trouble Breathing. Sarafem says it's only good around periods. How about Effexor XR ?
CG
Answer:
Dear Cheri, Thankyou for your inquiry. The symptoms you list are important ones to look at all the possibilities of medical conditions that could manifest as these symptoms. It is recommended that you see your doctor for a general check up first. There are several different classes of medications that may be helpful for these symptoms, once a proper diagnosis is determined. I hope this suggestion is helpful. With kind regards.
Copyright © The Moscow Expat Site, 1999-2021Editor  Sales  Webmaster +7 (903) 722-38-02